# SDR QXEA2024110800259

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 3,350 hours, 2,711 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Feed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O FUEL FEED FAULT EICAS MSG @ APPROX 20KT'S TAKE OFF WAS REJECTED. REMOVED FROM SERVICE. INFO ONLY RESET FUEL FEED FAULT 2 IAW E-175 AOM 3.8.25 AS DIRECTED BY M/C 85180 GPM 8.2.2.4 MSG CLEARED. RETURNED TO SERVICE.
